# SDR SIMA201030004

- Difficulty date: October 27, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 25,083 hours, 24,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE RIGHT AFT OVERWING EMERGENCY LIGHT TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT AFT EXTERNAL OVERWING EMERGENCY LIGHT IAW EMB AMM TASK 33-50-07-000-802-AAND 33-50-07-440-802-A.  THE OPERATIONAL CHECK WAS NORMAL AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
